# SDR SWAA2019020729377

- Difficulty date: January 22, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT GIRT BAR ATTACH BRACKET CORRODED AROUND FASTENER HOLE AT BS 987, LBL 45.  R&R T-CAP PER SRM AND EA.
